IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 14868 
Small font sizeDefault font sizeIncrease font size
Navigate Here
  Search
 
  
Resource Links
   Similar in PUBMED
   Article in PDF (27 KB)
   Citation Manager
   Access Statistics
   Reader Comments
   Email Alert *
   Add to My List *
* Registration required (free)

 
In This Article

 Article Access Statistics
    Viewed1066    
    Printed75    
    Emailed0    
    PDF Downloaded81    
    Comments [Add]    

Recommend this journal

 


 
 Table of Contents    
ERRATUM
Year : 2012  |  Volume : 44  |  Issue : 3  |  Page : 332
 

Erratum



Date of Web Publication17-May-2012

Correspondence Address:
Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions



How to cite this article:
. Erratum. Indian J Pharmacol 2012;44:332

How to cite this URL:
. Erratum. Indian J Pharmacol [serial online] 2012 [cited 2021 Dec 1];44:332. Available from: https://www.ijp-online.com/text.asp?2012/44/3/332/96538


Indian Journal of Pharmacology January-February 2012; Vol 44; Issue 1

Title: Steven-Johnson syndrome due to ayurvedic drugs

Should read as

Title: Steven-Johnson syndrome due to unknown drugs

In main text, word " ayurvedic " is replaced by " unknown " at all places.

The error is regretted

- Chief Editor, IJP




 

Top
Print this article  Email this article
 

    

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow